International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 17, Pages 2723-2734
Intuitionistic -fuzzy relations
1Division of Mathematics and Informational Statistics and Institute of Basic Natural Science, Wonkwang University, Chonbuk, Iksan 579-792, Korea
2Department of Mathematics Education, Woosuk University, Hujong-Ri, Samrae-Eup, Wanju-kun, Chonbuk, 565-701, Korea
Received 14 February 2005; Revised 19 June 2005
Copyright © 2005 Kul Hur et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the category consisting of intuitionistic fuzzy relational spaces on sets and we study structures of the category in the viewpoint of the topological universe introduced by Nel. Thus we show that satisfies all the conditions of a topological universe over Set except the terminal separator property and is cartesian closed over Set.